# SDR 99ZZZX2494

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N288JB
- Make and model: Bell 206L-3
- Aircraft serial: 51288
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6898607
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE 'ENGINE CHIP LIGHT' WARNING LIGHT ILLUMINATED.  DURING A 30-MINUTE GROUND RUN FOR TROUBLESHOOTING THE CHIP LIGHT AGAIN ILLUMINATED.  THE ENGINE WAS DISASSEMBLED AND THE NR 1 BEARING WAS FOUND TO HAVE FAILED CAUSING IMPELLER TO CONTACT THE SHROUD.  STRESS LOADING ON THIS BEARING UNDER NORMAL OPERATIONS COMBINED WTIH HEAT CYCLING CAUSES IT TO FAIL.
